Skip to main content

Special function solutions of the free particle Dirac equation

Strange, Paul (2012) Special function solutions of the free particle Dirac equation. Journal of Physics A: Mathematical and Theoretical, 45 (28). pp. 1-9. ISSN 1751-8113. (doi:10.1088/1751-8113/45/28/285303) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:31276)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1088/1751-8113/45/28/285303

Abstract

The Dirac equation is one of the fundamental equations in physics. Here we

These solutions have an exact analytical form in terms of Airy or Mathieu

effect, accelerating wavefronts and solutions with a degree of localization.

Item Type: Article
DOI/Identification number: 10.1088/1751-8113/45/28/285303
Uncontrolled keywords: Physics of Quantum Materials
Subjects: Q Science > QC Physics > QC174.12 Quantum theory
Divisions: Faculties > Sciences > School of Physical Sciences
Depositing User: Paul Strange
Date Deposited: 05 Oct 2012 07:07 UTC
Last Modified: 25 Jan 2020 04:04 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/31276 (The current URI for this page, for reference purposes)
Strange, Paul: https://orcid.org/0000-0001-5818-8032
  • Depositors only (login required):